I haven't been on Isotretinoin/Accutane for a few years, but the side effects haven't left. Accidental O.D. (still have that classic thinned out eyebrow) on it during my second course (which was already high dose to begin with). Overnight all of my cystic acne was gone, but it brought on Seb Derm, Alopecia, exhaustion/ED and a painful crepitus that started in feet and has spread all over.
Avoid vitamin A foods. (My levels are normal and we know its dangerous to avoid vit A foods even though they seem to make my skin swell for 30minutes)
Accutane damages telomeres (I took alot of TA-65 for months, it didn't do jack)
It dehydrates you, just drink water (if only it were that easy)
It causes Vitamin D deficiency (alot of Vitamin D makes it worse)
Accutane shutsdown Hyaluronic Acid production (possibly on a localized level b/c my blood levels are normal, but neither liquid nor pill seems to pass the gut barrier too well)
Go to a doctor:
after about 20 expensive urban docs/specialists who don't accept insurance:
Perfect bloodwork, hepatic ultrasounds, no signs of deformity/disease, good joint spacing, nerves good, neg celiac GI Biopsy, etc... (24 yr. old M)
Has anyone experienced/recovered from this? (A few non-PH's complain of similar issues) Any hints to what this is?
asked byChris_J__1 (534)
Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!
on June 12, 2013
at 06:47 PM
Koanic Soul has suffered accutane side effects, so if you can stand the strangeness and dig through his site, you may find stuff that helps.
I think for a long time he was eating rice and scallops or shrimp. Food quality seems to be reality important to him too.